# SDR SWIA200922697

- Difficulty date: September 19, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 32,885 hours, 46,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1089
- Condition: Discharged
- Location: Cabin
- Part time: 17,157 hours, 24,466 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACK SECTION OF EMERGENCY LIGHTS DO NOT LIGHT UP.  (FLT 6488)  INSTALLED SERVICEABLE PACK OF BATTERIES TO THE AFT SECTION.
